# SDR AWXA200301635

- Difficulty date: December 29, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 43,617 hours, 29,870 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Control Unit
- Part number: 65528087
- Part serial: D00744
- Condition: Malfunctioned
- Location: Zone 205
- Part time: 60,139 hours, 37,100 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT OF PHX EN ROUTE FOR RNO RT WING TO BODY OVERHEAT LIGHT ILLUMINATED.  COMPLIED WITH QRH BOOK PROCEDURES AND SYSTEM RETURNED TO NORMAL, THEN LIGHT CAME BACK ON, TURNED BACK TO PHX AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE PERFORMED VISUAL INSPECTION OF RT AIR CONDITIONING BAY AND RT WING LEADING EDGE AREAS, NO DEFECTS WERE NOTED.  RAN PACK WITH ENGINES RUNNING TO CLIMB POWER FOR 20 MINUTES, NO DEFECTS NOTED.  AS A PRECAUTION REMOVED AND REPLACED ACCESSORY COMPARTMENT OVERHEAT CONTROL UNIT IAW BMM 26-10-02, OPERATIONAL CHECK WAS GOOD.  BENCH TEST OF ACCY BAY OVERHEAT CONTROL UNIT WAS NO FAULT FOUND. PERFORMED SB 65-52808-26-01 REPLACING A2 & A4 MODULES, UNIT TESTED GOOD PER CMM 26-10-32, REV. 12.
